# SDR I7WAB1536

- Difficulty date: January 3, 2001
- Submitted: March 13, 2001
- Operation: Air carrier
- Aircraft: N445MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC687
- Engine: Garrtt TPE331*
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 2781032167
- Condition: Cracked
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOSS OF HYDRULIC FLUID.  CAUSE:HARD LINE CRACKED, GEAR UP PRESSURE LINE.  PART CRACKED AT 90 DEGREE BEND.  REPLACED LINE.
